RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 348, Number 2, Pages 162–164 (Mi dan4126)  

MATHEMATICS

On the Wiener–Hopf factorization for a class of random walks

V. I. Lotov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (227 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. А. Боровков
Received: 15.09.1994

Citation: V. I. Lotov, “On the Wiener–Hopf factorization for a class of random walks”, Dokl. Akad. Nauk, 348:2 (1996), 162–164

Citation in format AMSBIB
\Bibitem{Lot96}
\by V.~I.~Lotov
\paper On the Wiener--Hopf factorization for a class of random walks
\jour Dokl. Akad. Nauk
\yr 1996
\vol 348
\issue 2
\pages 162--164
\mathnet{http://mi.mathnet.ru/dan4126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1408809}
\zmath{https://zbmath.org/?q=an:0910.60059}


Linking options:
  • http://mi.mathnet.ru/eng/dan4126
  • http://mi.mathnet.ru/eng/dan/v348/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020